Alert archive / Louisiana / Tornado Warnings in 2013
Tornado Warning 35, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at May 16, 2013, 3:27 PM CDT for 5 parishes in Louisiana. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2013, 3:27 PM CDT (20:27 UTC)
- Expired
- May 16, 2013, 4:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, De Soto Parish, LA, Red River Parish, LA
The radar
The Shreveport radar (KSHV), 42 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 3:54 PM CDT | HAIL 1 | 30 Se Shreveport, LA | INTERSECTION OF HWY 71 AND HWY 4 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 2:54 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 8.5 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 186 J/kg
- Mixed-layer CIN
- -239 J/kg
- Mixed-layer LCL
- 717 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 406 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
164 WFUS54 KSHV 162027 TORSHV LAC013-015-017-031-081-162115- /O.NEW.KSHV.TO.W.0035.130516T2027Z-130516T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 327 PM CDT THU MAY 16 2013 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * TORNADO WARNING FOR... WEST CENTRAL BIENVILLE PARISH IN NORTHWEST LOUISIANA... SOUTHEASTERN BOSSIER PARISH IN NORTHWEST LOUISIANA... SOUTHEASTERN CADDO PARISH IN NORTHWEST LOUISIANA... NORTH CENTRAL DE SOTO PARISH IN NORTHWEST LOUISIANA... NORTHWESTERN RED RIVER PARISH IN NORTHWEST LOUISIANA... * UNTIL 415 PM CDT. * AT 320 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 24 MILES WEST OF RINGGOLD...OR 15 MILES SOUTHEAST OF SHREVEPORT...MOVING SOUTHEAST AT 35 MPH. NUMEROUS REPORTS OF DAMAGE AND LARGE HAIL HAVE BEEN RECEIVED NEAR WASKOM TEXAS AND IN SOUTH SHREVEPORT. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELM GROVE...MC DADE...CASPIANA...NINOCK...LAKE BISTINEAU SOUTH...LOGGY BAYOU...GRAND BAYOU...CRICHTON...HALL SUMMIT...JAMESTOWN AND EDGEFIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3235 9319 3201 9336 3224 9381 3242 9370 TIME...MOT...LOC 2025Z 294DEG 29KT 3226 9365 $$ 12
2 follow-up statements
734 WWUS54 KSHV 162045 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 345 PM CDT THU MAY 16 2013 LAC013-015-017-031-081-162115- /O.CON.KSHV.TO.W.0035.000000T0000Z-130516T2115Z/ RED RIVER LA-DE SOTO LA-CADDO LA-BOSSIER LA-BIENVILLE LA- 345 PM CDT THU MAY 16 2013 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR BIENVILLE...BOSSIER...CADDO...DE SOTO AND RED RIVER PARISHES... AT 342 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A POSSIBLE TORNADO. THIS POSSIBLE TORNADO WAS LOCATED NEAR NINOCK...OR 17 MILES NORTHEAST OF MANSFIELD...MOVING SOUTHEAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LOGGY BAYOU...CRICHTON...RINGGOLD...HALL SUMMIT AND JAMESTOWN. NUMEROUS REPORTS OF DOWNED TREES AND POWERLINES...DAMAGE TO STRUCTURES...AND LARGE HAIL HAVE BEEN RECEIVED ACROSS WASKOM...GREENWOOD...AND SOUTH SHREVEPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3202 9336 3221 9366 3238 9356 3234 9320 TIME...MOT...LOC 2043Z 294DEG 29KT 3220 9349 $$ 12
907 WWUS54 KSHV 162100 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 400 PM CDT THU MAY 16 2013 LAC017-031-162109- /O.CAN.KSHV.TO.W.0035.000000T0000Z-130516T2115Z/ DE SOTO LA-CADDO LA- 400 PM CDT THU MAY 16 2013 ...THE TORNADO WARNING FOR CADDO AND DE SOTO PARISHES IS CANCELLED... LAT...LON 3207 9334 3218 9350 3230 9343 3228 9323 TIME...MOT...LOC 2059Z 294DEG 29KT 3215 9335 $$ LAC013-015-081-162115- /O.CON.KSHV.TO.W.0035.000000T0000Z-130516T2115Z/ RED RIVER LA-BOSSIER LA-BIENVILLE LA- 400 PM CDT THU MAY 16 2013 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR BIENVILLE...BOSSIER AND RED RIVER PARISHES... AT 355 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A POSSIBLE TORNADO. THIS POSSIBLE TORNADO WAS LOCATED NEAR LOGGY BAYOU...OR 20 MILES NORTHEAST OF MANSFIELD...MOVING SOUTHEAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HALL SUMMIT. NUMEROUS REPORTS OF DAMAGE NEAR FRIERSON AND IN SOUTHEAST SHREVEPORT HAVE BEEN RECEIVED. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3207 9334 3218 9350 3230 9343 3228 9323 TIME...MOT...LOC 2059Z 294DEG 29KT 3215 9335 $$ 12
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 16, 11:21 AM CDT, 4 hours 6 minutes earlier.
Area forecast discussion, May 16, 11:21 AM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1121 AM CDT THU MAY 16 2013 .DISCUSSION... UPPER LOW CONTINUES TO SHIFT ALMOST DUE EAST ACROSS ERN OK INTO WRN AR AS CONVECTION REMAINS ONGOING ALONG THE RED RIVER VALLEY LATE THIS MORNING. SLIGHT RISK AREA HAS BEEN IDENTIFIED FOR AREAS NORTH OF I-20 THIS AFTERNOON AS UPPER LOW WRAPS AROUND ALONG THE I-30 CORRIDOR. INSTABILITY WILL BE CRUCIAL TO SEEING ANY SEVERE DEVELOPMENT AS MORNING SHWRS MAY HELP TO QUELL...OR AT LEAST DELAY INCREASING INSTABILITY THIS AFTERNOON. MOST UNSTABLE CONDITIONS REMAIN ACROSS PARTS OF CNTRL AND ERN TX WHERE SKIES HAVE BEGUN TO CLEAR DUE TO DRY SLOTTING FROM THE SW. WENT AHEAD AND INCLUDED SEVERE WORDING IN THE AREAS UNDER SLIGHT RISK AND ALSO BEEFED UP POPS ACROSS THESE SAME AREAS AS WELL AS ALONG THE I-20 CORRIDOR. OTHER EDITS WERE MADE TO SKY GRIDS IN ADDITION TO MAX TEMPS AND WINDS. UPDATED PRODUCTS WILL BE OUT SHORTLY. FINALLY...WE WILL BE DOING A MIDDAY SOUNDING AT 19Z TO GET A BETTER HANDLE ON EXPECTED ATMOSPHERIC PROFILES FOR THIS AFTERNOON. && .AVIATION... SHOWERS AND THUNDERSTORMS CONTINUED OVER THE FOUR STATER REGION IN ASSOCIATION WITH AN UPPER LEVEL CLOSED LOW AND TRAILING DISTURBANCES REACHING SOUTHEAST FROM ITS CENTER...AND WITH AN INVERTED TROUGH REACHING NORTHEAST INTO EAST TEXAS AND NORTH LOUISIANA FROM A SURFACE LOW PRESSURE SYSTEM OVER WEST TEXAS NEAR THE BIG BEND REGION. A DRY SLOT OVER PARTS OF EAST TEXAS WILL ALLOW FOR PERIOD OF VFR FLIGHT CATEGORIES FOR KLFK...KTYR...AND KGGG THIS AFTERNOON WITH MOSTLY MVFR AND IFR CONDITIONS FOR REMAINING TERMINAL SITES INCLUDING KTXK...KSHV...KMLU...AND KELD. AS THE DRY AIR WRAPS AROUND THE SYSTEM THE TERMINAL SITES WILL TREND TOWARD MVFR AND PERIODS OF VFR INTO THE AFTERNOON AND EVENING. WITH AFTERNOON WARMING AND MOISTURE RETURNING IN THE LOWER LEVELS AS HIGH PRESSURE OVER THE EASTERN GULF COAST STATES AND LOW PRESSURE OVER WEST TEXAS PROVIDE AS TIGHT PRESSURE GRADIENT INTO EAST TEXAS AND NORTH LOUISIANA AND LATER INTO SOUTHEAST OKLAHOMA AND SOUTH ARKANSAS...SCATTERED THUNDERSTORMS WILL RETURN. FLIGHT CATEGORIES WILL LOWER TO MVFR AND DOWN TO IFR FOR MOST ALL SITES OVERNIGHT BEFORE 17/06 UTC. SURFACE WINDS WILL BE SOUTH 8 TO 15 KNOTS THROUGH 17/00 UTC LOWERING TO 6 TO 11 KNOTS OVERNIGHT AND THROUGH 18/00 UTC. /06/ && .PRELIMINARY POINT TEMPS/POPS... SHV 81 68 85 71 89 / 40 20 20 20 10 MLU 82 67 84 70 87 / 40 30 30 30 10 DEQ 75 64 82 67 86 / 70 30 30 30 10 TXK 77 67 83 70 87 / 70 30 30 30 10 ELD 78 65 83 68 87 / 60 30 30 30 10 TYR 82 69 86 71 89 / 40 10 10 10 10 GGG 82 68 86 71 89 / 40 20 10 10 10 LFK 86 70 88 72 90 / 30 10 10 10 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 19/06
Hazardous weather outlook, May 16, 12:15 PM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1215 PM CDT THU MAY 16 2013 ARZ050-051-059>061-070>073-LAZ001>004-006-OKZ077-TXZ096-097- 108>112-126-171200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-UNION LA- MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-MARION- 1215 PM CDT THU MAY 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AS AN UPPER LOW CONTINUES TO TRACK EAST FROM OKLAHOMA INTO ARKANSAS. SOME STORMS MAY REACH SEVERE LIMITS MAINLY ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR AS INSTABILITY INCREASES DURING THE AFTERNOON AND EVENING. HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE ALL POSSIBLE...ESPECIALLY WITH ANY SUPERCELLS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A FEW AFTERNOON SHOWERS AND THUNDERSTORMS ARE POSSIBLE ON FRIDAY. ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT IS EXPECTED FROM MONDAY THROUGH WEDNESDAY NEXT WEEK. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED TODAY AND TONIGHT. LAZ005-010>014-017>022-TXZ124-125-136>138-149>153-165>167-171200- LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-WOOD-UPSHUR-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1215 PM CDT THU MAY 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AS AN UPPER LOW CONTINUES TO TRACK EAST FROM OKLAHOMA INTO ARKANSAS. STRONG TO SEVERE STORMS ARE EXPECTED TO REMAIN ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR. HOWEVER...A FEW ISOLATED STORMS MAY REACH SEVERE LIMITS FARTHER SOUTH WITH HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A FEW AFTERNOON SHOWERS AND THUNDERSTORMS ARE POSSIBLE ON FRIDAY. ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT IS EXPECTED FROM MONDAY THROUGH WEDNESDAY NEXT WEEK. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED TODAY AND TONIGHT. 19
In the hours before
Local storm report, May 16, 3:05 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
305 PM CDT THU MAY 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM HAIL 5 NNW STONEWALL 32.33N 93.85W
05/16/2013 M1.25 INCH CADDO LA TRAINED SPOTTER
&&
EVENT NUMBER SHV1300127
10Local storm report, May 16, 3:06 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
306 PM CDT THU MAY 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM HAIL SHREVEPORT 32.47N 93.80W
05/16/2013 M0.88 INCH CADDO LA CO-OP OBSERVER
&&
EVENT NUMBER SHV1300128
10Local storm report, May 16, 3:08 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
308 PM CDT THU MAY 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM FUNNEL CLOUD SHREVEPORT 32.47N 93.80W
05/16/2013 CADDO LA PUBLIC
9000 BLOCK OF YOUREE DR MOVING SE
&&
EVENT NUMBER SHV1300129
10Local storm report, May 16, 3:12 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
312 PM CDT THU MAY 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL SHREVEPORT 32.47N 93.80W
05/16/2013 M1.00 INCH CADDO LA NWS EMPLOYEE
&&
EVENT NUMBER SHV1300130
10Local storm report, May 16, 3:18 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
318 PM CDT THU MAY 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL SHREVEPORT 32.47N 93.80W
05/16/2013 M1.00 INCH CADDO LA NWS EMPLOYEE
HAIL DAMAGED VEHICLES...TREES DOWN...POWER LINES DOWN
0315 PM TSTM WND DMG SHREVEPORT 32.47N 93.80W
05/16/2013 CADDO LA NWS EMPLOYEE
HAIL DAMAGED VEHICLES...TREES DOWN...POWER LINES DOWN
&&
EVENT NUMBER SHV1300131
EVENT NUMBER SHV1300132
10Local storm report, May 16, 3:25 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
325 PM CDT THU MAY 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM TSTM WND DMG 7 SSW SHREVEPORT 32.38N 93.84W
05/16/2013 CADDO LA TRAINED SPOTTER
TREES BLOCKING HALF OF ROAD.
&&
EVENT NUMBER SHV1300133
10The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 2:20 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 40 min |
| May 16, 2:29 PM CDT | Tornado Warning | SHV | Caddo, De Soto | 31 min |
| May 16, 2:57 PM CDT | Tornado Warning | SHV | Bossier, Caddo, De Soto | 33 min |
| May 16, 4:08 PM CDT | Tornado Warning | SHV | Bienville, Natchitoches, Red River | 22 min |
| May 16, 4:29 PM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Red River, Winn | 61 min |
| May 16, 4:47 PM CDT | Tornado Warning | SHV | Natchitoches, Winn | 28 min |
| May 16, 5:14 PM CDT | Tornado Warning | SHV | Natchitoches, Winn | 46 min |
Nearby
Tornado Warnings in Louisiana, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.